Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Rings defined by $ \mathcal{R}$-sets and a characterization of a class of semiperfect rings


Author: Robert Gordon
Journal: Trans. Amer. Math. Soc. 155 (1971), 1-17
MSC: Primary 16.50
MathSciNet review: 0272825
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0272825-3
PII: S 0002-9947(1971)0272825-3
Article copyright: © Copyright 1971 American Mathematical Society